MAUDE Adverse Event Report: SMITH & NEPHEW, INC. ANTHOLOGY SO POROUS SZ 10; PROSTH, HIP, SEMI-CONST, MET/CERAM/CERAM/MET, CEMENTED OR UNCEMENTED

SMITH & NEPHEW, INC. ANTHOLOGY SO POROUS SZ 10; PROSTH, HIP, SEMI-CONST, MET/CERAM/CERAM/MET, CEMENTED OR UNCEMENTED
Catalog Number 71356010
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/08/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during surgery the anthology broach handle screw on impactor broke off in implant (where you screw it in).Backup device was available and unknown if a delay occurred due to the incident.
 
Additional Manufacturer Narrative
The associated complaint device was not returned.Without the actual product involved and/or device information, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re opened.

Brand Name
ANTHOLOGY SO POROUS SZ 10
Common Device Name
PROSTH, HIP, SEMI-CONST, MET/CERAM/CERAM/MET, CEMENTED OR UNCEMENTED
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8297226
Report Number1020279-2019-00371
Device Sequence Number11378530
Product Code MRA
UDI-Device Identifier03596010567802
UDI-Public03596010567802
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K052792
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number71356010
Initial Date Received by Manufacturer 01/09/2019
Supplement Date Received by Manufacturer06/04/2019
Initial Report FDA Received Date02/01/2019
Supplement Report FDA Received Date06/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1